A universal optimal approach to cam curve design using uniform B-splines

Qiu, Hua, Lin, Chang-Jun, Li, Zi-Ye, Ozaki, Hiroaki, Wang, Jian and Yue, Yong (2005) A universal optimal approach to cam curve design using uniform B-splines. Mechanism and Machine Theory, 40(6), pp. 669-692. ISSN (print) 0094-114X

Full text not available from this archive.
Item Type: Article
Research Area: Mechanical, aeronautical and manufacturing engineering
Faculty, School or Research Centre: Faculty of Engineering (until 2011)
Depositing User: Automatic Import Agent
Date Deposited: 15 Jul 2011 10:16
Last Modified: 15 Jul 2011 10:16
URI: http://eprints.kingston.ac.uk/id/eprint/18541

Actions (Repository Editors)

Item Control Page Item Control Page